Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Mourre estimate for dispersive $ N$-body Schrödinger operators


Author: Jan Dereziński
Journal: Trans. Amer. Math. Soc. 317 (1990), 773-798
MSC: Primary 81F10; Secondary 35J10, 47F05, 81C10
DOI: https://doi.org/10.1090/S0002-9947-1990-0970265-4
MathSciNet review: 970265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the Mourre estimate for a certain class of dispersive $ N$-body Schrödinger operators. Using this estimate we derive some properties of those operators such as the local finiteness of the finite spectrum and the absence of the singular continuous spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81F10, 35J10, 47F05, 81C10

Retrieve articles in all journals with MSC: 81F10, 35J10, 47F05, 81C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0970265-4
Article copyright: © Copyright 1990 American Mathematical Society